# SDR CA961128005

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Blade
- Part number: 86553115
- Condition: Burned Hole
- Location: Blade Heater
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER DE-ICE UNSERVICEABLE. #2 PROPELLER BLADE FOUND WITH A HOLE BURNED IN THE DE-ICE BOOT BY A SHORT CIRCUIT IN THE DE-ICE HEATER.
